The double bubble problem on the flat two-torus

Joseph Corneli, Paul Holt, George Lee, Nicholas Leger, Eric Schoenfeld, Benjamin Steinhurst

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We characterize the perimeter-minimizing double bubbles on all flat two-tori and, as corollaries, on the flat infinite cylinder and the flat infinite strip with free boundary. Specifically, we show that there are five distinct types of minimizers on flat two-tori, depending on the areas to be enclosed.
Original languageEnglish
Pages (from-to)3769-3821
Number of pages52
JournalTransactions of the American Mathematical Society
Issue number09
Publication statusPublished - 1 Sept 2004


Dive into the research topics of 'The double bubble problem on the flat two-torus'. Together they form a unique fingerprint.

Cite this